Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 35, Issue 1, Winter 1996  pp. 3-37.

Local spectral properties of certain matrix differential operators in $L^p(\mathbbR^N)^m$

Authors E. Albrecht (1) and W.J. Ricker (2)
Author institution: (1) Fachbereich Mathematik, Universitaet des Saarlandes, D-66041 Saarbruecken, GERMANY
(2) School of Mathematics, University of New South Wales, Sydney, NSW, 2052, AUSTRALIA

Summary:  We investigate the local spectral behaviour of (constant coefficient) matrix differential operators, and more general matrix p-multiplier operators, in L^p-spaces (particularly, over $\mathbb R^N$). Of particular interest is the decomposability and spectral mapping properties of such operators, together with relevant functional calculi, when they are available.

Contents    Full-Text PDF